Advertisement

On the jacobian of a hyperplane section of a surface

Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1515)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

4. References

  1. [ACGH]
    Arbarello, E., Cornalba, M., Griffiths, P., Harris, J.: Geometry of algebraic curves I. Grundlehren der math. Wiss. 267. Springer Verlag1985.Google Scholar
  2. [BPV]
    Barth,W.,Peters, C., Van de Ven,A.: Compact complex surfaces. Ergebnisse der Math. 4. Springer Verlag, 1984.Google Scholar
  3. [C]
    H. Clemens, J. Kollár, S. Mori.: Higher dimensional complex geometry Astérisque 166 (1988).Google Scholar
  4. [F]
    Fulton, W.: Intersection Theory. Ergebnisse der Math. 2. Springer Verlag, 1989.Google Scholar
  5. [L]
    Lefschetz, S.: A Theorem on Correspondences on algebraic curves. Amer. Journal of Math 50(1928), 159–166.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [Mu]
    Mumford D.: Abelian varieties. Oxford University Press 1974.Google Scholar
  7. [S1]
    Severi, F.: Le corrispondenze fra i punti di una curva variabile in una sistema linare sopra una superficie algebrica. Math Ann. 74 (1913),511–544.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [S2]
    Severi, F.: Sulle corrispondenze fra i punti di una curva variabile sopra una superficie algebrica. Rend. Accad. Lincei 6(6) (1927),435–441.zbMATHGoogle Scholar
  9. [V]
    Van de Ven, A.: On the 2-connectedness of a very ample divisor on a surface Duke Math. J. 46 (1979), 403–407.MathSciNetCrossRefzbMATHGoogle Scholar
  10. [Z]
    Zariski, O.: On a Theorem of Severi. Amer. Journal of Math. 50 (1928),87–92.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversità di RomaRomaItaly
  2. 2.Mathematisch InstituutUniversiteit van AmsterdamAmsterdamThe Netherlands

Personalised recommendations